# SDR SWAA2012091707663

- Difficulty date: August 24, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N370SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26597
- Aircraft time: 62,304 hours, 52,210 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 6573714
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 6 SLAT LEADING EDGE SLAT CRACKED AT STA 447.75.  REPAIRED NR 6 SLAT IAW SRM.
